# SDR USAA001851

- Difficulty date: November 1, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Pax Doorway
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOUBLERS CRACKED 1 INCH, FORWARD UPPER HINGE FORWARD ENTRANCE DOOR.  FABRICATED REPAIR ANGLE AND INSTALLED PER SRM 51-10-2.  (M)
